MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION PRIME; MAIN BODY

ENDOLOGIX SANTA ROSA OVATION PRIME; MAIN BODY
Model Number TV-AB3480-E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation prime abdominal aortic aneurysm stent system.Approximately four and a half (4.5) years post initial procedure, the patient presented emergently with a type iiia endoleak.The physician elected to treat the patient by implanting a gore (non-endologix) excluder limb with two (2) gore (non-endologix) vbx stent grafts, and coiling the left hypogastric artery.Patient is reportedly in stable condition and the endoleak was successfully resolved.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident could not be completed.No medical records nor medical imaging relevant to the reported adverse event/incident was received by endologix.The user facility was unable to provide this information.Due to the absence of medical records and medical imaging; device, use, procedure, and/or anatomy relatedness to this adverse event/incident could not be evaluated.The final patient status was reported as being in stable condition and the endoleak was successfully resolved.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: h6 evaluation result codes; remove 3233.H6 evaluation conclusion codes; remove 11.

Brand Name
OVATION PRIME
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key12289844
Report Number3008011247-2021-00084
Device Sequence Number3806801
Product Code MIH
UDI-Device IdentifierM701TVAB3480E1
UDI-Public+M701TVAB3480E1/$$3180819FS05151525A
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2018
Device Model NumberTV-AB3480-E
Device Catalogue NumberTV-AB3480-E
Device Lot NumberFS051515-25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date08/06/2021
Supplement Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FILL POLYMER, SN (B)(6).; OVATION PRIME ILIAC LIMB, SN (B)(6).; OVATION PRIME ILIAC LIMB, SN (B)(6).; FILL POLYMER, SN FF110615-01; OVATION PRIME ILIAC LIMB, SN FS020515-46; OVATION PRIME ILIAC LIMB, SN FS083115-46
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR